Estimate of the modulus of continuity of a cauchy-type integral in a domain and on its boundary
Abstract
We estimate the modulus of continuity of a Cauchy-type integral in a closed domain and its limit values on the boundary in the case where the boundary of the domain is an arbitrary closed rectifiable Jordan curve.Downloads
Published
25.10.1996
Issue
Section
Research articles
How to Cite
Gerus, O. F. “Estimate of the Modulus of Continuity of a Cauchy-Type Integral in a Domain and on Its Boundary”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 10, Oct. 1996, pp. 1321-8, https://umj.imath.kiev.ua/index.php/umj/article/view/5217.